# SDR DL72L981760

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 657278419
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REAR SPAR OF THE RT ELEVATOR WAS FOUND WITH A .1875 INCH TYPICAL CRACK AT CENTER HINGE BRACKET SHEAR PLATE.  THE CRACK WAS STOP DRILLED PER THE REQUIREMENTS OF AD 96-06-05 AND S/B 727-55-0089.  THE REPAIR WAS DOCUMENTED PER ER/A 365499-14AD WHICH ESTABLISHES A RE-INSPECT OF THE REAR SPAR WITHIN 1600 CYCLES AND TERMINATING MODIFICATION WITHIN 3200 CYCLES.
